# SDR AMTA200600598

- Difficulty date: October 6, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1223-1243
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1223/FS 1243 AND LBL 10/LBL20 AREA PRESSURE DECK DOUBLER HAS CORROSION NEAR C1/C2 LAV WASTE DUMP LINE ATTACHMENT.  CORROSION BLENDED AREA FOUND VERY MINOR AND MAX.  LOST MATERIAL .002 FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW L1011 SRM 51-50-02 FIG 101 AND SRM 53-11-00 FIG 801.  AREA RE-TREATED AND RE-PROTECTED CARRIED OUT IAW L1011 SRM 51-21-02.  (M)
